Publications of Michael B. Marcus (up to 1980)

  1. The Utility of a Communication Channel, IEEE Trans. on Information Theory, Vol. IT-4, no. 4 (1958), 147-151.
  2. Recurrent Events in a Bernoulli Sequence, IEEE Trans. on Information Theory, Vol. IT-5, no. 4 (1959), 179-183.
  3. Sequential Detection in Radar with Multiple Resolution Elements, (with P. Swerling), IEEE Trans. on Information Theory, Vol. IT-8 no. 3, (1962), 237-245.
  4. An Introduction to Information Theory. Math. Mag. Vol. 36, no. 4 (1963), 207-218.
  5. Truncated Sequential Hypothesis Tests, (with J. Bussgang), IEEE Trans. on Information Theory, vol. IT-13, no. 3, (1967), 512- 516.
  6. Information Theory and Alternate Hypothesis Tests, (with J. Bussgang), J. Optimization Theory Appl. Vol. 1, no. 3, (1967), 194-214.
  7. Local Behavior of Stationary Gaussian Processes, Trans. Amer. Math. Soc. 134, (1968), 29-51.
  8. Gaussian Processes with Stationary Increments Possessing Discontinuous Sample Paths, Pacific Journal of Math., Vol. 26, no. 1, (1968), 149-157.
  9. On the Domain of exp(-e-x), (with M. Pinsky), Journal Math. Anal. and Appl. Vol. 28, (1969), 440-449.
  10. A Bound for the Distribution of the Maximum of Continuous Gaussian Processes, Ann. Math. Stat. Vol. 41 (1970), 305-309.
  11. Holder Conditions for Continuous Gaussian Processes, Osaka Journal, Vol. 7, (1970), 483-493.
  12. Continuity of Gaussian Processes, (with L.A. Shepp), Trans. Amer. Math. Soc. 151 (1970), 377-391.
  13. Sample Behavior of Gaussian Processes, (with L.A. Shepp), Proceedings Sixth Berkeley Symposium on Probability and Statistics, Berkeley, CA (1972), 423-441.
  14. Upper Bounds for the Asynmptotic Maxima of Continuous Gaussian Processes, Ann. Math. Stat. 43 (1972), 522-533.
  15. Gaussian Lacunary Series and the Modulus of Continuity for Gaussain Processes, Z. Wahrescheinlichkeitsch., 22 (1972), 301-322.
  16. Inequalities involving a function and its inverse, (with R.P Boas, Jr.), SIAM J.Math Anal., 4 (1973), 585-591.
  17. A Comparison of Continutiy Conditins for Gaussian Processes, Annals of Probability, 1 (1973), 123-130.
  18. The epsilon-entropy of some compact subsets of lp, Journal of Approximation Theory, 10 (1974), 304-312.
  19. Continuity of Gaussian Processes and Random Fourier Series, Annals of Probability, 6 (1973), 968-981.
  20. Generalizations of Young's Inequality, (with R.P.Boas, Jr.), Journal Math. Anal. and Appl., 46 (1974), 36-40.
  21. Inverse Functions and Integration by Parts, (with R.P. Boas, Jr.), American Math. Monthly 81 (1974), 760-761.
  22. A new proof of a sufficient condition for discontinuity of Gaussian processes, (with N. Jain), Z Wahrscheinlichkeitsch., 27 (1973), 293-296.
  23. Asymptotic maxima of continuous Gaussian processes, Ann. of Probability, 2 (1974), 702-713.
  24. Sufficient conditions for the continuity of stationary Gaussian processes and applications to random series of functions, (with N.Jain), Ann. Instit. Fourier, 24 (1974), 117-141.
  25. Uniform Convergence of Random Fourier Series, Arkiv fur Matematik 13 (1975), 107-122.
  26. Integrability of infinite sums of independent vector-valued random variables, (with N.Jain), Trans. Amer. Math. Soc., 212 (1975), 1-36.
  27. Central limit theorems for C(S)-valued random variables, (with N.Jain), J. Functional Analysis, 19 (1975), 216-231.
  28. Level crossings of a stochastic process with absolutely continuous sample paths, Annals of Probability, 5 (1977), 52-71.
  29. Some new results on central limit theorems for C(S)-valued random variables, Proc. First International Conference on Probability on Banach Spaces, Lecture Notes in Math. 526 (1976), 167-186, Springer-Verlag, New York.
  30. Capacity of level sets of certian stochastic processes, Z. Wahrscheinlichkeits., 34 (1976), 279-284.
  31. Tail probability estimates for certin Rademacher sums, Colloquium Mathematicum, 36 (1976), 153-155.
  32. Book Review: Gaussian Measures in Banach Spaces by Hui-Hsiumg Kuo., Bull. Amer. Math. Soc., 82 (1976), 695-700.
  33. Sample Paths of Gaussian Processes, Center of Probability and Statistics, Northwestern University (1977).
  34. Continuity and central limit theorem for random trigonometric series, Z. Wahrscheinlichkeitsch. 42 (1978), 35-56.
  35. Robust designs for regression problems, (with J. Sacks), Proceedings of Symposium on Statistical Decision Theory and Related Topics (1977), Academic Press, New York, 245-268.
  36. Book Review: Gaussian Processes, Function Theory and the Inverse Spectral Problem by H. Dym and H. McKean, Annals of Probability 5 (1977), 1047-1051.
  37. Domaine d'attraction normal dans l'espace de type stable p, (with W. Woyczynski), C.R. Acad. Sci. Paris, Ser. A. 285 (1977), 915-917.
  38. Stable measures and central limit theorems in spaces of stable type, (with W. Woyczynski), Trans. Amer. Math. Soc., 251 (1979), 71-102.
  39. A necesary condition for the central limit theorem on spaces of stable type, (with W. Woyczynski), Proc. of Dublin Conference on Analysis and Probability in Banach Spaces, Lecture Notes in Math 644 (1977), 327-339, Springer-Verlag, New York.
  40. Continuity of sub gaussain processes, (with N. Jain), Probability on Banach Spaces, Advances in Probability Vol. 4, (1978), 81-196, Marcel Dekker, New York.
  41. Necessary and sufficient conditions for the uniform convergence of random trigonometric series, (with G.Pisier), Lecture Note Series No. 50 (1978), Aarhus University, Aarhus, Denmark.
  42. Random Fourier Series on locally compact Abelian groups, (with G. Pisier), Seminaire de Probabilities XIII, Universite de Strasbourg 1977/1978, Lecture Notes in Math. 721 (1979), 72-89, Springer Verlag, New York.
  43. Stable Processes with continuous sample paths, (with A. Araujo), Proc. Second International Conference on Probability in Banach Spaces, (1978), Lecture Notes in Math., 709 (1979), 9-32, Springer Verlag, New York.
  44. Random Fourier series with applications to harmonic analysis, (with G. Pisier), Center of Statistics and Prob., 44, Northwestern Univ., (1980).